# SDR WX0A2014110772249

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 51,702 hours, 35,641 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 4 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE WHEN APPLIED AFTER LANDING DIDN'T STOP WITH NORMAL BRAKING POWER.  INSPECTED, FOUND NR 4 BRAKE QUICK DISCONNECT TO BE LOOSE.  SECURED NR 4 QUICK DISCONNECT & SAFETIED IT IAW AMM 32-42-01.  OPERATED BRAKES FOUND TO BE WORKING.  ACFT OK CONTINUED SERVICE.
